On a problem of Nieminen

William F. Donoghue

Publications Mathématiques de l'IHÉS (1963)

  • Volume: 16, page 31-33
  • ISSN: 0073-8301

How to cite


Donoghue, William F.. "On a problem of Nieminen." Publications Mathématiques de l'IHÉS 16 (1963): 31-33. <http://eudml.org/doc/103834>.

author = {Donoghue, William F.},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {functional analysis},
language = {eng},
pages = {31-33},
publisher = {Institut des Hautes Études Scientifiques},
title = {On a problem of Nieminen},
url = {http://eudml.org/doc/103834},
volume = {16},
year = {1963},

AU - Donoghue, William F.
TI - On a problem of Nieminen
JO - Publications Mathématiques de l'IHÉS
PY - 1963
PB - Institut des Hautes Études Scientifiques
VL - 16
SP - 31
EP - 33
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/103834
ER -


  1. [1] DONOGHUE (W. F.), On the numerical range of a bounded operator, Michigan Mathematical Journal, vol. 4 (1957), pp. 261-263. Zbl0082.11601MR20 #2622
  2. [2] NAGY (B. v. Sz.), Spektraldarstellung linearer transformationen des Hilbertschen Raumes, Berlin, 1942. Zbl0027.22701JFM68.0241.01
  3. [3] NIEMINEN (T.), A condition for the self-adjointness of an operator, Annales Academiae Fennicae, 1962. Zbl0171.34502MR25 #2452
  4. [4] STONE (M. H.), Linear Transformations in Hilbert Space, Amer. Math. Soc. Colloquium Publications, 15 (1932). Zbl0005.40003MR99k:47001JFM58.0420.02

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.